# SDR VNAA202308040018

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: CC670126403
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TRAILING EDGE SLAT 1 BTW SS57.50 TO SS199.66 AT LH WING.  WEAR ON TRAILING EDGE SLAT 1 BTW SS57.50 TO SS199.66 AT LH WING WAS REPAIRED PER EA 23-C9-57-0958 REV. A. SECTION III PERMANENT REPAIR.
